MAUDE Adverse Event Report: ARTHREX, INC. SHAVER HP, APSII, HAND CONTROL; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. SHAVER HP, APSII, HAND CONTROL; POWERED SURG ORTHOPEDIC INSTR
Model Number SHAVER HP, APSII, HAND CONTROL
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Correction: h1 to n/a.Arthrex previously submitted this event as a reportable malfunction out of an abundance of caution.Upon further review and evaluation of associated risk documentation, it has been determined that this event does not meet the criteria of a reportable event under 21 cfr 803.Upon secondary review, it has been determined that the malfunction does not present an environmental risk as the cord that was damaged does not contain electrical wiring.The frayed lanyard cable of the cap is unlikely to cause or contribute to a serious injury if it were to recur.This cable is a structural connection cord for the cap.Damage to this cord has the potential to result in potential harms of annoyance/dissatisfaction.This harm is not considered a serious injury therefore this malfunction is unlikely to result in serious injury to the patient or user.
 
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via (b)(4) that an ar-8330h shaver handpiece has a frayed wire on the end of the cap.This occurred during use in a case with no patient effect.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
SHAVER HP, APSII, HAND CONTROL
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21190681
Report Number1220246-2025-00013
Device Sequence Number3326345
Product Code HWE
UDI-Device Identifier00888867043237
UDI-Public(01)00888867043237(11)220601(10)14961533
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K932699
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSHAVER HP, APSII, HAND CONTROL
Device Catalogue NumberAR-8330H
Device Lot Number14961533
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/20/2025
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown